# SDR SIMA20250506001

- Difficulty date: May 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA LH EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS ARE DAMAGED.  R & R 3EA LH EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS IAW AMM 33-50-2
